MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MARINER POINTLOCK SET SCREW

SEASPINE ORTHOPEDICS CORPORATION MARINER POINTLOCK SET SCREW
Model Number MD1-100016
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned as it remains implanted.Lot information was not provided by the reporter.No definitive root cause could be established.Possible adverse events: loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.
 
Event or Problem Description
On (b)(6) 2023, a patient underwent spinal surgery consisting of seaspine's mariner posterior fixation system.On (b)(6) 2024, the reporter provided x-ray images that showed post-operative set screw backout.Revision surgery is not planned at this time.No further information was provided.

Brand Name
MARINER POINTLOCK SET SCREW
Common Device Name
SCREW
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key19629774
Report Number3012120772-2024-00035
Device Sequence Number18341331
Product Code NKB
UDI-Device Identifier10889981283803
UDI-Public10889981283803
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K232566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD1-100016
Device Catalogue NumberMD1-100016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown